# SDR UPS05245356

- Difficulty date: August 23, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6517563
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FWD LT DOOR HAS CORROSION UNDER SEAL AT I/B END.  CORRODED SECTION REPLACED WITH FABRICATED SECTION IAW SRM 51-20-1 AND DWG 65-17563.
